# SDR ASAA2015032511123

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,216 hours, 8,742 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Part number: 0000
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START AT FL380.  FAULT LIGHT EXTINGUISHED WITHIN 5 MINUTES.  SUCCESSFUL START AT FL340, NO APU CAUTION LIGHTS.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 49-40-TASK 801.  FOUND FAULT 49-41010-1 START AGO.  NO CURRENT FAULTS SHOWING. PERFORMED APU START AND NO CURRENT FAULT OR FAULT 49-41010 IN LAST APU CYCLE.  NO FURTHER ACTION REQUIRED IAW FIM.
